advertisement
Question
Posted by: G | 2007/03/02

CHRONICALLY dry lips!!!!

Hi Doc,

I am on Roaccutane now for just over a month ... and I can really feel it kicking in now on my lips. They are really really dry - and even a bit red and swollen.

I have been using Labello Med protection constantly as well as Zam-Buk and I use tissue oil at night. Can you suggest anything further? They are killing me and I still have another 3 months to get through! ... I worry about them getting to the stage where they get infected!!

Many Thanks,

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear G
Use oil based lipbalms with a factor 30 sunscreen if possible - the sun is a factor. If they are red and looks infected - put Bactroban on. Let your dermatologist know.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement